# SDR AU970154

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: SA767006155
- Condition: Leaking
- Location: Hydraulic, Main
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) GREEN SYSTEM HYDRAULIC PRESSURE HOSE CHAFING ON COWLING DOOR- LOSS OF HYDRAULIC FLUID
